Volume 43, Number 1, January 2010
Volume 43, Number 2, March 2010
: Recurrence Relationships for the Mean Number of Faces and Vertices for Random Convex Hulls.
James H. Schmerl
: An Improvement to "A Note on Euclidean Ramsey Theory".
: Nonrealizable Minimal Vertex Triangulations of Surfaces: Showing Nonrealizability Using Oriented Matroids and Satisfiability Solvers.
David N. Yetter
: On a Formula Relating Volumes of Medial Sections of Simplices.
Stephen E. Wright
: On the Dimension of a Face Exposed by Proper Separation of Convex Polyhedra.
Volume 43, Number 3, April 2010
: The Charney-Davis Conjecture for Certain Subdivisions of Spheres.
Volume 43, Number 4, June 2010
: An Optimization Problem Related to Minkowski's Successive Minima.
: The Finite Number of Interior Component Shapes of the Levy Dragon.
: Certain Homology Cycles of the Independence Complex of Grids.
Craig R. Guilbault
: An Elementary Deduction of the Topological Radon Theorem from Borsuk-Ulam.